As you know, warfarin 'thins' your blood i.e. makes you more likely to bleed. The reason you will be on it is to prevent clots forming in your blood but it does make bleeding from anywhere more likely. The most likely reason for you seeing blood in your semen is that the warfarin has caused a small blood vessel in your seminal tubes (the tubes carrying your semen) to burst. The most important thing to do is to have your INR level checked to make sure your blood is not too thin i.e. that you need a lower dose of warfarin. If this is in the correct range, see your GP in case there is an infection or other cause for your symptom.
We’re here to help you take care of your health - whenever you need us, wherever you are, whether you're an AXA PPP healthcare member or not.
Our Ask the Expert service allows you to ask our team of friendly and experienced nurses, midwives, counsellors and pharmacists about any health topic.